# SDR 9901671147

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK ON LOWER EDGE OF FRAME AT FS 459 LBL 45.  REPAIRED PER EA 11-160402.
